# SDR MASA2008101300724

- Difficulty date: October 13, 2008
- Submitted: October 16, 2008
- Operation: Air carrier
- Aircraft: N27191
- Make and model: Cndair CL6002B19
- Aircraft serial: 7191
- Aircraft time: 26,637 hours, 22,204 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 750006000
- Part serial: 0544
- Condition: Malfunctioned
- Location: Nlg
- Part time: 18,256 hours, 15,510 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ASH FLT 7131 CAK-RON.  EMERGENCY DECLARED DUE TO GEAR DISAGREE MESSAGE DURING APPROACH.  AIRCRAFT FERRIED TO CAE WHERE MX REMOVED AND REPLACED NLG DOOR SELECTOR VALVE AND NLG RETRACT ACTUATOR.
